# SDR DALA2024082008295

- Difficulty date: August 18, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 85,237 hours, 22,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6806 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:603 EXIT SIGN FELL OFF. CORRECTIVE ACTION: RE-ATTACHED EXIT SIGN AT 2L. (0509517)
